# SDR C2XA02IA026

- Difficulty date: February 8, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M610628023
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH-  DURING TAXI, FLIGHT 3585, THE EMERGENCY LIGHT (NOT ARMED LIGHT ON THE MAP)CAME ON WHEN THE SWITCH IS IN THE ARMED POSITION.  IAH-  MAINTENANCE REMOVED AND REPLACED RELAY K201, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
